# SDR CA060928002

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 49,228 hours
- Engine: Ge CFM565A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) T/O REJECTED AT APPROX 110 KTS DUE SERIOUS VIBRATIONS (SUSPECT RT MAIN GEAR).  AUTO BRAKE USED MAX BRAKE TEMP IND 480 DEG FOR NR 2, OTHERS WERE 450-480. ON STARTING NR 2 ENGINE, FELT HIGH VIBRATION AND HIGH EGT, ABORTED ENGINE START. WHEN TURNING NR 2 FAN BY HAND, COULD HEAR N2 TURNING AS WELL. FOUND RT GEAR FIXED DOOR ASSY WITH 2 ATTACH STUDS SHEARED.  SB A320-52-1100 ALREADY AVAILABLE TO INSTALL IMPROVED ATTACH STUDS.
